# SDR 95ZZZX2058

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4137V
- Make and model: Cessna 170
- Aircraft serial: 18469
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 0334106
- Condition: Rusted
- Location: Lt Elevator
- Component: O334200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT ELEVATOR TORQUE TUBES RUSTED AND PITTED.  DEFECT FOUND DURING RESKINNING OF ELEVATOR.  THESE TUBES ARE NOT AVAILABLE THROUGH ANY PARTS VENDORS AT THIS TIME.  NEW PARTS MUST BE LOCALLY FABRICATED FROM DRAWING.  SUBMITTER RECOMMENDS TUBE BE INSPECTED ON A/C.  IF RUSTY, REMOVE AND SANDBLAST RUST OFF.  IF PITTED, REMOVE AND REPLACE TORQUE TUBES. IF NEW, TUBES ARE INSTALLED.  INSTALL DISSIMILAR TAPE BETWEEN SKIN AND TUBE ASSEMBLIES.
